... thighs and calfs cramp so much I cant walk. Its there something else I can do even when I take them at different times. please help
17 Oct 2009
You should talk to your doctor. You may need to review your dose of mestinon. This is taken from the below side-effect link for Mestinon.
"... Adverse effects that are generally associated with overdosage have included muscle cramps... "
See these links for a list of side effects for Triamterene and Mestinon :
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... brominde, as i cannot get them anymore. is this timespan tablet a slow release one like the DB one.
1 answer • 5 Oct 2009
I have myastenia gravis I have been on mestinon for 3 weeks, so far I am not getting much relief on?
this med. Would serostim help me?
2 answers • 31 Jan 2010
He is 88 years old and had been in very good health until the MG. Is it unusual for MG to come on so fast? And at his age? The symtoms seem to vary ...
2 answers • 19 May 2010
... abdominal sound"? Which medicine causes that ? He takes cellcept mestinon and nexium?
1 answer • 9 Jun 2010
... wondering if it has anything to do with my MG ??? Thank you Dennis
1 answer • 3 Oct 2010